# SDR DALA2022021500960

- Difficulty date: February 9, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 80,307 hours, 10,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3302 SEAT 40HJ EMERGENCY FLOOR LIGHT INOP. CORRECTIVE ACTION: INSPECTED AND FOUND WIRE PULLED OUT OF CONNECTOR ON HARNESS FROM FLOOR. REPINNED IAW A330 WDM 33-51. (8437730)
